# SDR AALA202006179020

- Difficulty date: June 9, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT FORWARD BAFFLE CLIP AT BS 500G AND S25L. REPLACED BAFFLE CLIP PER AARD 51-00-05-1.
